MathSciNet Relay Station
MathSciNet bibliographic data
MR1362165 (96k:82059) 82C40 (35Q30 76F99 76M99 82B40)
Caglioti, E.; Lions, P.-L.; Marchioro, C.; Pulvirenti, M. A special class of stationary flows for two-dimensional Euler equations: a statistical mechanics description. II. Comm. Math. Phys. 174 (1995), no. 2, 229–260.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement